Прикладная дискретная математика
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



ПДМ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


ПДМ, 2018, номер 40, страницы 34–58 (Mi pdm626)  

Эта публикация цитируется в 8 научных статьях (всего в 9 статьях)

Математические методы криптографии

Mathematical methods in solutions of the problems presented at the Third International Students' Olympiad in Cryptography

N. Tokarevaab, A. Gorodilovaab, S. Agievichc, V. Idrisovaab, N. Kolomeecab, A. Kutsenkoa, A. Oblaukhova, G. Shushuevb

a Novosibirsk State University, Novosibirsk, Russia
b Sobolev Institute of Mathematics, Novosibirsk, Russia
c Belarusian State University, Minsk, Belarus

Аннотация: The mathematical problems, presented at the Third International Students' Olympiad in Cryptography NSUCRYPTO'2016, and their solutions are considered. They are related to the construction of algebraic immune vectorial Boolean functions and big Fermat numbers, the secrete sharing schemes and pseudorandom binary sequences, biometric cryptosystems and the blockchain technology, etc. Two open problems in mathematical cryptography are also discussed and a solution for one of them proposed by a participant during the Olympiad is described. It was the first time in the Olympiad history. The problem is the following: construct $F\colon\mathbb F_2^5\to\mathbb F_2^5$ with maximum possible component algebraic immunity $3$ or prove that it does not exist. Alexey Udovenko from University of Luxembourg has found such a function.

Ключевые слова: cryptography, ciphers, Boolean functions, biometry, blockchain, Olympiad, NSUCRYPTO.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 5-100
Российский фонд фундаментальных исследований 15-07-01328
17-41-543364
The work was supported by Russian Ministry of Science and Education under the 5-100 Excellence Programme, RMC NSU, and by the Russian Foundation for Basic Research (projects no. 15-07-01328, 17-41-543364).


DOI: https://doi.org/10.17223/20710410/40/4

Полный текст: PDF файл (1882 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 519.7
Язык публикации: английский

Образец цитирования: N. Tokareva, A. Gorodilova, S. Agievich, V. Idrisova, N. Kolomeec, A. Kutsenko, A. Oblaukhov, G. Shushuev, “Mathematical methods in solutions of the problems presented at the Third International Students' Olympiad in Cryptography”, ПДМ, 2018, no. 40, 34–58

Цитирование в формате AMSBIB
\RBibitem{TokGorAgi18}
\by N.~Tokareva, A.~Gorodilova, S.~Agievich, V.~Idrisova, N.~Kolomeec, A.~Kutsenko, A.~Oblaukhov, G.~Shushuev
\paper Mathematical methods in solutions of the problems presented at the Third International Students' Olympiad in Cryptography
\jour ПДМ
\yr 2018
\issue 40
\pages 34--58
\mathnet{http://mi.mathnet.ru/pdm626}
\crossref{https://doi.org/10.17223/20710410/40/4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000438782300004}
\elib{https://elibrary.ru/item.asp?id=35155723}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pdm626
  • http://mi.mathnet.ru/rus/pdm/y2018/i2/p34

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. В. Милосердов, “Конструкции векторных булевых функций с максимальной компонентной алгебраической иммунностью”, ПДМ. Приложение, 2018, № 11, 47–48  mathnet  crossref  elib
    2. К. Л. Геут, С. С. Титов, “О блокировке двумерных аффинных многообразий”, ПДМ. Приложение, 2019, № 12, 7–10  mathnet  crossref  elib
    3. М. В. Ведунова, А. О. Игнатова, К. Л. Геут, “Блокировка линейных многообразий и тройки Штейнера”, ПДМ. Приложение, 2019, № 12, 93–95  mathnet  crossref  elib
    4. A. Gorodilova, S. Agievich, C. Carlet, E. Gorkunov, V. Idrisova, N. Kolomeec, A. Kutsenko, S. Nikova, A. Oblaukhov, S. Picek, B. Preneel, V. Rijmen, N. Tokareva, “Problems and solutions from the fourth international students' olympiad in cryptography (nsucrypto)”, Cryptologia, 43:2 (2019), 138–174  crossref  isi
    5. A. Gorodilova, S. Agievich, C. Carlet, X.-d. Hou, V. Idrisova, N. Kolomeec, A. Kutsenko, L. Mariot, A. Oblaukhov, S. Picek, B. Preneel, R. Rosie, N. Tokareva, “The fifth international students? Olympiad in cryptography?nsucrypto: problems and their solutions”, Cryptologia, 44:3 (2020), 223–256  crossref  isi
    6. A. K. Oblaukhov, “On metric complements and metric regularity in finite metric spaces”, ПДМ, 2020, № 49, 35–45  mathnet  crossref
    7. D. A. Zyubina, N. N. Tokareva, “Cryptographic properties of a simple S-box construction based on a Boolean function and a permutation”, ПДМ. Приложение, 2020, № 13, 41–43  mathnet  crossref
    8. А. А. Городилова, Н. Н. Токарева, С. В. Агиевич, К. Карле, Е. В. Горкунов, В. А. Идрисова, Н. А. Коломеец, А. В. Куценко, Р. К. Лебедев, С. Никова, А. К. Облаухов, И. А. Панкратова, М. А. Пудовкина, В. Реймен, А. Н. Удовенко, “О шестой международной олимпиаде по криптографии NSUCRYPTO”, Дискретн. анализ и исслед. опер., 27:4 (2020), 21–57  mathnet  crossref; A. A. Gorodilova, N. N. Tokareva, S. V. Agievich, C. Carlet, E. V. Gorkunov, V. A. Idrisova, N. A. Kolomeec, A. V. Kutsenko, R. K. Lebedev, S. Nikova, A. K. Oblaukhov, I. A. Pankratova, M. A. Pudovkina, V. Rijmen, A. N. Udovenko, “On the Sixth International Olympiad in Cryptography NSUCRYPTO”, J. Appl. Industr. Math., 14:4 (2020), 623–647  crossref
    9. Д. А. Зюбина, Н. Н. Токарева, “$\mathrm{S}$-блоки с максимальной компонентной алгебраической иммунностью от малого числа переменных”, ПДМ. Приложение, 2021, № 14, 40–42  mathnet  crossref
  • Прикладная дискретная математика
    Просмотров:
    Эта страница:221
    Полный текст:261
    Литература:7
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021